# SDR MALA000779

- Difficulty date: December 13, 2000
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N452XJ
- Make and model: Saab 340B
- Aircraft serial: 452
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, CORROSION ON FLOOR SUPPORT CHANNEL BETWEEN FRAMES AT STA 258 - 272.  REFER TO CELSIUS W/0 19161, TASK CARD 1541.  MAINTENANCE BLENDED OUT CORROSION ON CHANNEL, AREA SMOOTHED IAW SRM 51-10-30.  CHANNEL ALODINED IAW SRM 51-20-42.  NEGLIGABLE MATERIAL REMOVED WITHIN LIMITS REF: SRM 51-10-10, TOPCOATED TO BLENDED AREA, APPLIED TO CHANNEL IAW SRM 51-20-43.
